Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 53, NWS Goodland, KS

May 29, 2008Norton County, Kansas

NWS Goodland, KS issued this tornado warning at May 29, 2008, 8:07 PM CDT for Norton County, Kansas. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2008, 8:07 PM CDT (01:07 UTC)
Expired
May 29, 2008, 8:42 PM CDT
In force
35 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

County Norton County, KS

The radar

The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:09 PM CDTTSTM WND GST 607 E Lenora, KS
May 29, 8:09 PM CDTHAIL 17 E Lenora, KS
May 29, 8:17 PM CDTHAIL 17 E Edmond, KS
May 29, 8:21 PM CDTHAIL 13 E Densmore, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:30 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 300107
TORGLD
KSC137-300200-
/O.NEW.KGLD.TO.W.0053.080530T0107Z-080530T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN NORTON COUNTY IN NORTHWEST KANSAS...

* UNTIL 900 PM CDT

* AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EDMOND...
  MOVING NORTHEAST AT 54 MPH.

* THE TORNADO WILL BE NEAR...
  DENSMORE AROUND 815 PM CDT...

A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTHEAST COLORADO AND NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY
EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3984 9961 3973 9962 3972 9960 3957 9961
      3957 9994 3971 10003 3985 9963
TIME...MOT...LOC 0107Z 247DEG 47KT 3966 9987

$$

THEDE
4 follow-up statements
000 
WWUS53 KGLD 300112
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT THU MAY 29 2008

KSC137-300200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-080530T0200Z/
NORTON KS-
812 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NORTON COUNTY...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR EDMOND...MOVING
NORTHEAST AT 54 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING INCH 
AND A HALF DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTHEAST COLORADO AND NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3984 9961 3973 9962 3972 9960 3957 9961
      3957 9994 3971 10003 3985 9963
TIME...MOT...LOC 0112Z 247DEG 47KT 3968 9979

$$

THEDE
000 
WWUS53 KGLD 300118
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT THU MAY 29 2008

KSC137-300200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-080530T0200Z/
NORTON KS-
818 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NORTON COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR DENSMORE...MOVING
EAST AT 46 MPH.

THE TORNADO WILL BE NEAR...
  RURAL EASTERN NORTON COUNTY AROUND 830 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL 
ONE AND A HALF INCHES IN DIAMETER AND DESTRUCTIVE STRAIGHT LINE 
WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTHEAST COLORADO AND NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3984 9961 3973 9962 3972 9960 3957 9961
      3957 9994 3971 10003 3985 9963
TIME...MOT...LOC 0118Z 255DEG 40KT 3966 9974

$$

THEDE
000 
WWUS53 KGLD 300126
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MDT THU MAY 29 2008

KSC137-300200-
/O.CON.KGLD.TO.W.0053.000000T0000Z-080530T0200Z/
NORTON KS-
827 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NORTON COUNTY...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR DENSMORE...MOVING
EAST AT 37 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTHEAST COLORADO AND NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3984 9961 3973 9962 3972 9960 3957 9961
      3957 9994 3971 10003 3985 9963
TIME...MOT...LOC 0127Z 266DEG 32KT 3964 9964

$$

THEDE
000 
WWUS53 KGLD 300142
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT THU MAY 29 2008

KSC137-300152-
/O.CAN.KGLD.TO.W.0053.000000T0000Z-080530T0200Z/
NORTON KS-
842 PM CDT THU MAY 29 2008

...THE TORNADO WARNING FOR SOUTHEASTERN NORTON COUNTY IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS LEFT THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTHEAST COLORADO AND NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3984 9961 3973 9962 3972 9960 3957 9961
      3957 9994 3971 10003 3985 9963
TIME...MOT...LOC 0142Z 266DEG 32KT 3965 9947

$$

THEDE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 29, 2:45 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, May 29, 2:45 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
145 PM MDT THU MAY 29 2008

.DISCUSSION...
145 PM MDT THU MAY 29 2008

ONGOING SEVERE WEATHER WILL DIMINISH/MOVE EAST AFTER 06Z WHICH WAS
HANDLED WELL IN THE PREVIOUS FORECAST. STABLE POST-FRONTAL
CONDITIONS ARE EXPECTED FRI-SAT WITH MORE UNCERTAINTY ON SUNDAY AS
WARM FRONT MIXES NORTH ACROSS THE CENTRAL HIGH PLAINS. WILL LEAVE
SOME LOW POPS ON SUNDAY.

DAYS 4 THROUGH 7...AT THE START OF THE PERIOD (MON-TUE)...THE
SUBTROPICAL RIDGE WILL BE ANCHORED OVER NORTHERN MEXICO/DEEP SOUTH
TEXAS WHILE A STATIONARY FRONT WILL BE MEANDERING ACROSS THE CENTRAL
PLAINS STATES. THIS LEADS TO A LOW CONFIDENCE POP/TEMPERATURE
FORECAST. WILL LEAN COOLER GIVEN UNCERTAINTY IN FRONTAL POSITION
WHILE KEEPING LOW POPS ACROSS MUCH OF THE AREA. THE GFS ALLOWS FRONT
TO MIX NORTH ON TUESDAY WHILE THE ECMWF SUGGESTS THE FRONTAL ZONE WILL
REMAIN DRAPED ACROSS THE CENTRAL PLAINS. BY WED-THU...DESCENT
AGREEMENT BETWEEN GFS/ECMWF WITH A LONG WAVE TROUGH DEVELOPING
ACROSS THE PLAINS STATES KEEPING A SEASONABLY COOL AND UNSETTLED
PATTERN ACROSS THE CENTRAL HIGH PLAINS.

&&
.AVIATION...
1110 AM MDT THU MAY 29 2008

FOR THE 18Z TAFS...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA
UNTIL 00Z WHEN SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP. KMCK
AREA SEEMS TO BE THE MOST LIKELY AREA FOR THUNDERSTORM
DEVELOP...WITH POTENTIALLY SEVERE WX IMPACT TAF SITE BTWN 20-02Z.
COLD FRONT WILL SLIDE ACROSS AREA AFTER 06Z...WITH HIGH MOISTURE
VALUES BEHIND THE FRONT MAY SEE SOME LOW STRATUS BUT PROBABILITIES
TO LOW TO INCLUDE IN TAF AT THIS POINT.

MARTIN
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH LATE
     TONIGHT FOR KSZ002>004-015-016-029.

NE...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH LATE
     TONIGHT FOR NEZ080-081.

CO...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ252>254.

&&
Hazardous weather outlook, May 29, 11:44 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT THU MAY 29 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301545-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT THU MAY 29 2008 /1144 AM CDT THU MAY 29 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE WEATHER OUTBREAK LIKELY TODAY...

A DRY LINE WILL MOVE OVER EASTERN COLORADO THIS AFTERNOON. THE AIR
MASS EAST OF THE FEATURE WILL BE MOIST AND VERY UNSTABLE... AND
THUNDERSTORMS WILL DEVELOP AFTER 1 PM MDT /2 PM CDT/. ALTHOUGH THE
THREAT FOR SEVERE WEATHER WILL EXIST ACROSS THE ENTIRE AREA...THE
POTENTIAL FOR SEVERE WEATHER WILL INCREASE ALONG AND EAST OF
BENKELMAN TO TRIBUNE LINE.

VERY LARGE HAIL...POSSIBLY LARGER GOLFBALLS...DAMAGING WIND GUSTS AND
TORNADOES WILL BE POSSIBLE TODAY. TORNADOES WILL BE POSSIBLE IN
ANY AREA EAST OF THE DRYLINE...BUT THE GREATEST POTENTIAL FOR
TORNADOES WILL BE ALONG AND EAST OF A MCCOOK TO LEOTI LINE.

SOME STORMS WILL ALSO PRODUCE HEAVY RAIN. A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR THE FOLLOWING COUNTIES...DECATUR...NORTON...
GRAHAM...RAWLINS...HITCHCOCK...GOVE...SHERIDAN AND RED WILLOW.

SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL BE COMMON
ACROSS THE HIGH PLAINS AREA TODAY. AS THE AIR MASS DRIES OVER
EASTERN COLORADO THIS AFTERNOON...RELATIVE HUMIDITIES WILL DROP
RAPIDLY CREATING CRITICAL FIRE DANGER CONDITIONS. BURNING IS NOT
RECOMMENDED TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE SUNDAY. ANOTHER CHANCE
OF STORMS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY. THESE STORMS
WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

JRM

In the hours before

Local storm report, May 29, 6:23 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             1 W PARK                39.11N 100.38W
05/29/2008  E1.00 INCH       GOVE               KS   CO-OP OBSERVER

&&

HENDERSON
Special weather statement, May 29, 6:25 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
525 PM MDT THU MAY 29 2008

KSZ014-300000-
THOMAS-
625 PM CDT THU MAY 29 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR THOMAS COUNTY IN NORTHWEST KANSAS...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF LEVANT...AND MOVING NORTHEAST
AT 42 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 47 AND 63.

THEDE
Local storm report, May 29, 7:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
617 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 S SELDEN              39.53N 100.57W
05/29/2008  E0.88 INCH       SHERIDAN           KS   PUBLIC

&&

JDK
Local storm report, May 29, 7:38 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
638 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     2 SW MINGO              39.26N 100.99W
05/29/2008  E60 MPH          THOMAS             KS   PUBLIC

            ALSO DIME SIZED HAIL

&&

JDK
Local storm report, May 29, 7:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
641 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             OAKLEY                  39.13N 100.85W
05/29/2008  M0.75 INCH       LOGAN              KS   EMERGENCY MNGR

&&

FOLTZ
Local storm report, May 29, 8:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             LENORA                  39.61N 100.00W
05/29/2008  E0.88 INCH       NORTON             KS   TRAINED SPOTTER

            HAIL IS COVERING GROUND. 1 INCH DIAMETER TREE LIMBS DOWN.

&&

HENDERSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:06 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan54 min
May 29, 7:55 PM CDTFlash Flood WarningGLDDecatur, Norton, Sheridan4 hr
May 29, 7:57 PM CDTSevere Thunderstorm WarningGLDGraham, Sheridan, Thomas33 min
May 29, 7:59 PM CDTSevere Thunderstorm WarningGLDNorton51 min
May 29, 8:27 PM CDTFlash Flood WarningGLDSheridan4 hr
May 29, 8:32 PM CDTSevere Thunderstorm WarningGLDGraham, Sheridan43 min
May 29, 8:34 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita41 min
May 29, 8:39 PM CDTTornado WarningGLDGraham28 min
May 29, 9:13 PM CDTSevere Thunderstorm WarningGLDGraham32 min
May 29, 9:18 PM CDTSevere Thunderstorm WarningGLDGove, Greeley, Logan, Wichita27 min
May 29, 9:42 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita18 min
May 29, 9:55 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita37 min
May 29, 11:29 PM CDTRiver Flood WarningGLDNorton15 hr

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.